# SDR UPS04443384

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 71923811
- Part serial: 7903088
- Condition: Damaged
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

ATB - SMOKE & FUMES FROM CASPER FOLLOWED BY VIBRATION WHICH CONTINUED AFTER PACKS SECURED UNTIL ACFT DEPRESSURATION.  FOUND NR 3 ACM HEAVELY DAMAGED & CAUSE SMOKE.  REMOVED AND REPLACED NR 3 ACM AND OPS CHECK OK IAW AMM 21-51-04 P401.
